# SDR DALA2019030801534

- Difficulty date: March 8, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cut
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT ON RT CUSP ANGLE AND FINGER DOUBLER AT STA Y=486. (CPAX). NRC 00563: RT CUSP ANGLE AND FINGER DOUBLER AT STA Y=486 WAS REPAIRED PER SRM 53-00-55-2R-4 AND DGW #S2777976 REV. B. (LP #0975105)
